# SDR DHL2004745532

- Difficulty date: July 16, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT LOWER FUSELAGE STA 675 STR 26L HAS SKIN PILLOWING WITH A POPPED FASTENER.  REMOVED FASTENERS AT BS 675 STR 26L IAW B727 SRM 51-30-2, DUE TO THE FURTHER EVALUATION NO CORROSION FOUND ON SKIN.  STRINGER 26L AT BS 670 TO BS 685 FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED STRINGER AND FABBED NEW FROM BAC 1498-99 PO 3357127 DIM 10.5625 INCHES LONG AND 2 SPLICES FROM BAL 1498-B1 PO 422371 DIM 10.75 AND 13.25 INCHES IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED IAW B727 SRM 51-302.
